Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have the stitches marks on forehead, need to remove the marks. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
I have the stiches marks on my forehead, i need to remove the marks by treatment/surgery, please let me know the procedure and whom i need to consult
Posted Sun, 13 Oct 2013 in Beauty
Answered by Dr. Rahul Kumar 16 hours later
Brief Answer:
detailed answer below

Detailed Answer:
Thanks for the query.
stitch marks can be removed by medication as well as using lasers.
the cream most widely used is called as contratubex.
you can use it for a month.
if there is no response you can XXXXXXX a dermatologist using lasers.
Surgery might not be Necessary to remove scars.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Follow-up: Have the stitches marks on forehead, need to remove the marks. Treatment? 2 days later
Thanks for your suggestion how much it will cost for the laser treatment
Answered by Dr. Rahul Kumar 8 hours later
Brief Answer:
Rs 3000 per session

Detailed Answer:
It costs around Rs 3000 per session.
You may require 5 sessions for total removal.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor